Alert archive / Kansas / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 64, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at May 6, 2019, 9:33 PM CDT for Greenwood County, Wilson County, Woodson County, Kansas. It was in force for 57 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 6, 2019, 9:33 PM CDT (02:33 UTC)
- Expired
- May 6, 2019, 10:30 PM CDT
- In force
- 57 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Greenwood County, KS, Wilson County, KS, Woodson County, KS
The radar
The Wichita radar (KICT), 129 km from the middle of the area, began a volume at 02:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 6, 10:00 PM CDT | HAIL 1 | 3 E Eureka, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 6, 5:13 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 2.6 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 790 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 1387 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 263 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 7.9
The text
As transmitted.
628
WUUS53 KICT 070233
SVRICT
KSC073-205-207-070330-
/O.NEW.KICT.SV.W.0064.190507T0233Z-190507T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wichita KS
933 PM CDT Mon May 6 2019
The National Weather Service in Wichita has issued a
* Severe Thunderstorm Warning for...
Northwestern Wilson County in southeastern Kansas...
Western Woodson County in southeastern Kansas...
Eastern Greenwood County in southeastern Kansas...
* Until 1030 PM CDT.
* At 933 PM CDT, a severe thunderstorm was located near Fall River,
or 15 miles southeast of Eureka, moving northeast at 20 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Toronto, Hamilton, Fall River, Virgil, Coyville, Eureka City Lake,
Fall River Lake, Cross Timbers State Park, Toronto Lake, Batesville
and Fall River State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 100 AM CDT for southeastern
Kansas.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3758 9596 3760 9596 3761 9614 3798 9635
3814 9596 3804 9596 3804 9585 3768 9572
TIME...MOT...LOC 0233Z 230DEG 19KT 3767 9608
HAIL...1.25IN
WIND...60MPH
$$
VAUGHAN1 follow-up statement
876
WWUS53 KICT 070309
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
1009 PM CDT Mon May 6 2019
KSC073-205-207-070330-
/O.CON.KICT.SV.W.0064.000000T0000Z-190507T0330Z/
Wilson KS-Woodson KS-Greenwood KS-
1009 PM CDT Mon May 6 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR NORTHWESTERN WILSON...WESTERN WOODSON AND EASTERN GREENWOOD
COUNTIES...
At 1008 PM CDT, a severe thunderstorm was located 6 miles southeast
of Eureka, moving east at 20 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Public. At 9pm, this storm produced quarter size hail near
Eureka.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Toronto, Hamilton, Fall River, Virgil, Coyville, Eureka City Lake,
Fall River Lake, Cross Timbers State Park, Toronto Lake, Batesville
and Fall River State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 100 AM CDT for southeastern
Kansas.
Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.
&&
LAT...LON 3758 9596 3760 9596 3761 9614 3798 9635
3814 9596 3804 9596 3804 9585 3768 9572
TIME...MOT...LOC 0308Z 273DEG 16KT 3777 9619
HAIL...1.25IN
WIND...60MPH
$$
MartinWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 6, 7:22 PM CDT, 2 hours 11 minutes earlier.
Area forecast discussion, May 6, 7:22 PM CDT, 2 hours 11 minutes before
Area Forecast Discussion National Weather Service Wichita KS 722 PM CDT Mon May 6 2019 .UPDATE... Issued at 701 PM CDT Mon May 6 2019 Tonight: Severe thunderstorms are back-building into Barton County along the slow SE-moving cold front. As such, Tornado Watch #140 has been expanded to include Barton County. Tornado Watch #140 remains in effect until 1 AM CDT. && .SHORT TERM...(This evening through Wednesday night) Issued at 334 PM CDT Mon May 6 2019 Early afternoon surface analysis reveals a cold front that stretches from the Great Lakes region, across the Middle Mississippi Valley, and is draped across central Kansas just south of I-70. This surface front meets a Lee-side surface low situated in western Kansas. Southward from the surface low, a dryline extends southward into the southern Plains. During the afternoon/evening today, daytime heating and increasing moisture advection will erode the capping that was in place during the morning/early afternoon. Expecting several focus areas for initial convective development-- along the dryline in western Kansas, along the main front in central Kansas, and some more isolated activity within the warm sector in an area of increasing dewpoints in south central Kansas and northern Oklahoma. This creates a somewhat complicated setup for this afternoon and evening regarding storm mode, as initial storm development within the forecast area in south central Kansas is likely to be more discrete while later in the evening as storms evolve upscale as the propagate both eastward from western Kansas and southward from the main front, storm mode is likely to evolve into multi-cell clusters. The question then becomes when storms will develop. Latest observations show an axis of 60+ dewpoints being advected into the area south of the cold front in south central and southeast Kansas within a southerly flow regime. Satellite imagery shows and cumulus field that has started to become somewhat agitated, with a couple isolated transient non-severe storms across south central into southeast Kansas early afternoon. As instability increases throughout the next couple of hours, the chances for strong to severe storms will continue increasing as well. Currently thinking the best chance of initialization will be late afternoon/early evening, though at least a few models (particularly the RAP13) show a subtle mid/upper wave moving across the forecast area this afternoon that could get a few storms to develop a little earlier. Have a fairly low confidence in the convective allowing models (CAMs) for today's activity, since they provide vastly different solutions particularly early in the period. Regarding storm intensity, based on shear profiles, instability parameters, and mesoscale analysis, the main threats with storm development today look to be large hail and a non-zero tornado threat within initial isolated storms, but as storms become more organized along the boundaries the threat will transition to more of a damaging wind (60-70mph) threat. Another concern with development over the next few days will be the potential for training storms, especially along the front across central Kansas. This will create a flooding threat with the potential for some very heavy rainfall. After collaboration conference call with WPC and surrounding WFO, decided to increase QPF along central Kansas throughout the next few days given the favorable parameters for very heavy rain. As a result, a Flash Flood watch remains in effect from the evening through late day Wednesday. Storms look possible again tomorrow afternoon/evening with the frontal boundary expected to remain stalled across the area. With the forecast area located near the right rear quadrant of the jet, expect storm development as forcing increases and the atmosphere destabilizes with heating of the day. Main concern will be primarily large hail with some damaging wind gusts possible. The setup for Wednesday will be slightly different with a large upper low located over the Southwest U.S. progged to lift northeast across the Central Plains. Agree with the previous discussion that the best area for severe storms Wednesday looks to be along and east of the Kansas Turnpike. It should be noted that the exact boundary positions and the nature of the previous days' convection will have an impact on convective activity on both Tuesday and Wednesday, so less emphasis was placed on this period of the forecast for now with a more detailed day one analysis for the rest of today. However, expect more refined severe weather prognosis over the next 24 hours regarding the strong and severe threat through the middle of the week. .LONG TERM...(Thursday through Monday) Issued at 334 PM CDT Mon May 6 2019 The forecast becomes much less active beginning on Thursday when the cold front finally clears the Central Plains to the east ushering in much more stable air. However, temperatures will be much cooler, with afternoon highs in the upper 50s/low 60s likely on Thursday. A slow and gradual warm up is probable through the rest of the week and into the weekend. Another mid/upper trough may swing across the Plains and bring more chances for shower/storms Saturday evening and night, but confidence in this period is low at this time. && .AVIATION...(For the 00Z TAFS through 00Z Tuesday evening) Issued at 722 PM CDT Mon May 6 2019 A strong, but slow, SE-moving cold front was situated almost in a straight line from just N of KMCI, thru KGBD, to just N of KGCK. SVR TSRA that'll produce hail to around 2 inches, winds as strong as 61kts & torrential rains will impact all 3 C KS terminals this evening. The SVR (+)TSRA will likely push the cold front into SC KS as the evening progresses. TOR Watch #140, which had already been in effect until 1 AM CDT for nearly all of C & SE KS & for all of SC KS, was expanded to include Barton County. Where +TSRA are occurring, IFR cigs & vsbys are very likely along with sustained 35-40kt winds & gusts ~56kts. The behavior of the front will no doubt be drawing the greatest attention tonight as all subsequent SVR (+)TSRA development hinge on it's positioning. && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 60 75 60 74 / 90 70 80 50 Hutchinson 57 71 58 71 / 80 70 80 50 Newton 58 74 59 72 / 90 60 80 50 ElDorado 60 75 61 74 / 90 70 70 50 Winfield-KWLD 61 76 63 75 / 70 60 70 40 Russell 51 61 54 66 / 90 80 70 60 Great Bend 53 64 55 67 / 90 90 70 50 Salina 54 65 58 69 / 90 80 80 60 McPherson 56 69 58 70 / 90 90 80 60 Coffeyville 63 78 64 76 / 60 30 70 50 Chanute 62 75 64 75 / 80 50 70 50 Iola 61 74 64 75 / 80 50 70 50 Parsons-KPPF 62 77 64 75 / 70 30 70 50 && .ICT WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Wednesday evening for KSZ032-033- 047>053-067>072-082-083-091>096-098>100. && UPDATE...EPS SHORT TERM...TAV LONG TERM...TAV AVIATION...EPS
Hazardous weather outlook, May 6, 6:00 PM CDT, 3 hours 33 minutes before
Hazardous Weather Outlook National Weather Service Wichita KS 600 PM CDT Mon May 6 2019 KSZ032-033-047>053-067>072-082-083-091>096-098>100-072300- Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase- Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper- Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette- 600 PM CDT Mon May 6 2019 This Hazardous Weather Outlook is for much of Central, South-Central and Southeast Kansas. .DAY ONE...Tonight Severe thunderstorms will develop in Central Kansas along a slow, southeast-moving cold front. Hail up to around two inches in diameter, winds up to 70 mph and a few tornadoes are all possible. The thunderstorms may begin to train over the same areas in central Kansas for tonight which would likely cause flooding. Meanwhile, more thunderstorms are expected to develop over western Kansas and move eastward across central and south central Kansas later tonight. Flash flooding is possible, especially for areas that saw heavy rainfall last night and any locations that experience training thunderstorms. You should refer to the Flash Flood Watch for further details. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Additional rounds of showers and thunderstorms will occur thru late Wednesday, some of which will likely be strong to severe. There remains some day to day uncertainty regarding the threat areas and potential hazards and the magnitude of those hazards, so be sure to monitor forecasts issued over the 2 days. In addition to the severe weather threat, areal flooding and potential flash flooding will continue to be a concern. A Flash Flood Watch remains in effect until Wednesday evening and should be referred to for further details. Throughout the next few days, river flooding is also forecast along portions of the Cottonwood, Arkansas, and Little Arkansas River. Record flooding is forecast at Halstead along the Little Arkansas River. Minor flooding is also likely on the Cow Creek in Hutchinson. See the latest river forecast warnings for details. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated tonight. && For a graphical version of this information, see our webpage at: http://weather.gov/wichita/hwo/
In the hours before
Local storm report, May 6, 8:42 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
842 PM CDT MON MAY 6 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0842 PM HAIL HILLSBORO 38.35N 97.20W
05/06/2019 E1.00 INCH MARION KS TRAINED SPOTTER
&&
KEDLocal storm report, May 6, 8:51 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
851 PM CDT MON MAY 6 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM HAIL MADISON 38.13N 96.14W
05/06/2019 E1.25 INCH GREENWOOD KS BROADCAST MEDIA
&&
KEDSpecial weather statement, May 6, 9:00 PM CDT, 33 minutes before
Special Weather Statement National Weather Service Wichita KS 900 PM CDT Mon May 6 2019 KSZ095-096-070245- Wilson KS-Neosho KS- 900 PM CDT Mon May 6 2019 The National Weather Service in Wichita has issued a * Significant Weather Advisory for... Northeastern Wilson County in southeastern Kansas... Northwestern Neosho County in southeastern Kansas... * Until 945 PM CDT. * At 858 PM CDT...National Weather Service meteorologists were tracking a strong thunderstorm near Buffalo, or 10 miles west of Chanute...moving northeast at 20 mph. hail up to the size of dimes...and wind gusts up to 50 mph will be possible with this storm. * Locations impacted include... Chanute, Buffalo, Benedict, Earlton and Chanute Airport. A Tornado Watch remains in effect until 100 AM CDT for southeastern Kansas. LAT...LON 3757 9573 3773 9580 3773 9522 3758 9525 TIME...MOT...LOC 0200Z 247DEG 17KT 3768 9564 KETCHAM
Local storm report, May 6, 9:21 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
921 PM CDT MON MAY 6 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0919 PM HAIL YATES CENTER 37.87N 95.74W
05/06/2019 E0.88 INCH WOODSON KS PUBLIC
&&
KEDSpecial weather statement, May 6, 9:25 PM CDT, 8 minutes before
Special Weather Statement
National Weather Service Wichita KS
925 PM CDT Mon May 6 2019
KSZ070-071-070300-
Greenwood KS-Woodson KS-
925 PM CDT Mon May 6 2019
The National Weather Service in Wichita has issued a
* Significant Weather Advisory for...
Northeastern Greenwood County in southeastern Kansas...
Northwestern Woodson County in southeastern Kansas...
* Until 1000 PM CDT.
* At 923 PM CDT...National Weather Service meteorologists were
tracking a strong thunderstorm 9 miles east of Hamilton, or 13
miles southeast of Madison...moving northeast at 20 mph.
Hail up to the size of nickels will be possible with this storm.
* Locations impacted include...
Hamilton and Virgil.
A Tornado Watch remains in effect until 100 AM CDT for southeastern
Kansas.
LAT...LON 3782 9593 3779 9608 3801 9621 3814 9596
3804 9596 3804 9588 3790 9584
TIME...MOT...LOC 0225Z 230DEG 19KT 3797 9599
VAUGHANLocal storm report, May 6, 9:28 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
928 PM CDT MON MAY 6 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0916 PM HAIL 3 SW YATES CENTER 37.84N 95.78W
05/06/2019 E1.75 INCH WOODSON KS LAW ENFORCEMENT
&&
KEDThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 7:04 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Marion, Saline | 56 min |
| May 6, 7:11 PM CDT | Severe Thunderstorm Warning | ICT | Barton | 64 min |
| May 6, 7:15 PM CDT | Special Weather Statement | ICT | Chase | 30 min |
| May 6, 7:21 PM CDT | Special Weather Statement | ICT | Rice | 39 min |
| May 6, 7:28 PM CDT | Severe Thunderstorm Warning | ICT | Rice | 43 min |
| May 6, 7:30 PM CDT | Areal Flood Warning | ICT | Chase | 15 hr |
| May 6, 7:39 PM CDT | Special Weather Statement | ICT | Chase | 36 min |
| May 6, 7:44 PM CDT | Tornado Warning | ICT | McPherson, Marion | 34 min |
| May 6, 8:12 PM CDT | Special Weather Statement | ICT | Chase | 33 min |
| May 6, 8:17 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Marion | 58 min |
| May 6, 8:25 PM CDT | Severe Thunderstorm Warning | ICT | Reno, Rice | 21 min |
| May 6, 8:27 PM CDT | Special Weather Statement | ICT | Woodson | 33 min |
| May 6, 8:36 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase, Greenwood | 42 min |
| May 6, 8:58 PM CDT | Severe Thunderstorm Warning | ICT | Allen | 62 min |
| May 6, 9:00 PM CDT | Special Weather Statement | ICT | Neosho | 45 min |
| May 6, 9:05 PM CDT | River Flood Warning | ICT | Saline | 59 hr |
| May 6, 9:13 PM CDT | Severe Thunderstorm Warning | ICT | Chase, Marion | 62 min |
| May 6, 9:16 PM CDT | Severe Thunderstorm Warning | ICT | Allen, Neosho, Wilson, Woodson | 44 min |
| May 6, 9:20 PM CDT | River Flood Warning | ICT | McPherson | 71 hr |
| May 6, 9:20 PM CDT | River Flood Warning | ICT | Saline | 4 days |
| May 6, 9:25 PM CDT | Special Weather Statement | ICT | Greenwood | 35 min |
| May 6, 9:35 PM CDT | Areal Flood Warning | ICT | Allen, Greenwood, Wilson, Woodson | 12 hr |
| May 6, 9:54 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase | 66 min |
| May 6, 9:58 PM CDT | Severe Thunderstorm Warning | ICT | Allen, Neosho, Wilson, Woodson | 62 min |
| May 6, 10:13 PM CDT | River Flood Warning | ICT | Allen | 58 hr |
| May 6, 10:13 PM CDT | River Flood Warning | ICT | Allen, Neosho | 3 days |
| May 6, 10:13 PM CDT | River Flood Warning | ICT | Neosho | 4 days |
| May 6, 10:13 PM CDT | River Flood Warning | ICT | Labette, Neosho | 5 days |
| May 6, 10:13 PM CDT | River Flood Warning | ICT | Cherokee, Labette | 6 days |
| May 6, 10:24 PM CDT | Areal Flood Warning | ICT | Neosho | 21 hr |
| May 6, 10:26 PM CDT | Severe Thunderstorm Warning | ICT | Greenwood, Wilson, Woodson | 29 min |
| May 6, 10:35 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Greenwood | 55 min |
| May 6, 10:46 PM CDT | Severe Thunderstorm Warning | ICT | Labette, Neosho | 59 min |
| May 6, 10:48 PM CDT | Flash Flood Warning | ICT | Neosho, Wilson | 6 hr |
| May 6, 11:00 PM CDT | Severe Thunderstorm Warning | ICT | Labette, Montgomery, Neosho, Wilson | 60 min |
| May 6, 11:20 PM CDT | Areal Flood Warning | ICT | Butler | 9 hr |
| May 6, 11:23 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Ellsworth, Reno, Rice | 67 min |
| May 6, 11:29 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase, Greenwood | 32 min |
| May 6, 11:42 PM CDT | Severe Thunderstorm Warning | ICT | Labette, Montgomery | 51 min |
| May 6, 11:44 PM CDT | Areal Flood Warning | ICT | Labette | 34 hr |
| May 6, 11:53 PM CDT | Severe Thunderstorm Warning | ICT | Kingman, Reno | 67 min |
| May 6, 11:56 PM CDT | River Flood Warning | ICT | Wilson | 39 hr |
| May 7, 12:03 AM CDT | Special Weather Statement | ICT | Greenwood, Woodson | 57 min |
| May 7, 12:28 AM CDT | Severe Thunderstorm Warning | ICT | McPherson, Rice | 62 min |
| May 7, 12:59 AM CDT | Severe Thunderstorm Warning | ICT | Harvey, Kingman, Reno, Sedgwick | 61 min |
| May 7, 1:12 AM CDT | Special Weather Statement | ICT | Marion | 33 min |
| May 7, 1:15 AM CDT | Areal Flood Warning | ICT | McPherson, Marion | 8 hr |
| May 7, 1:56 AM CDT | Special Weather Statement | ICT | Butler, Chase, Sedgwick | 34 min |
| May 7, 2:29 AM CDT | Special Weather Statement | ICT | Butler, Chase | 46 min |
| May 7, 3:24 AM CDT | Special Weather Statement | ICT | Greenwood | 51 min |
| May 7, 4:21 AM CDT | Special Weather Statement | ICT | Allen, Elk, Wilson, Woodson | 39 min |
| May 7, 7:03 AM CDT | Areal Flood Warning | ICT | Allen, Greenwood, Wilson, Woodson | 27 hr |
| May 7, 7:33 AM CDT | Special Weather Statement | ICT | Harper | 27 min |
| May 7, 8:02 AM CDT | River Flood Warning | ICT | Montgomery, Wilson | 31 hr |
| May 7, 8:02 AM CDT | River Flood Warning | ICT | Montgomery | 31 hr |
| May 7, 8:29 AM CDT | Areal Flood Warning | ICT | Marion | 24 hr |
| May 7, 9:08 AM CDT | River Flood Warning | ICT | Reno, Rice | 4 days |
| May 7, 9:10 AM CDT | River Flood Warning | ICT | Sumner | 71 hr |
| May 7, 9:33 AM CDT | River Flood Warning | ICT | Sedgwick, Sumner | 71 hr |
| May 7, 1:40 PM CDT | Areal Flood Warning | ICT | Kingman, Reno | 7 hr |
| May 7, 2:09 PM CDT | Special Weather Statement | ICT | Kingman | 36 min |
| May 7, 2:49 PM CDT | River Flood Warning | ICT | Butler, Cowley | 4 days |
| May 7, 2:53 PM CDT | Special Weather Statement | ICT | Harper | 37 min |
| May 7, 3:02 PM CDT | Special Weather Statement | ICT | Sedgwick | 28 min |
| May 7, 3:16 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick, Sumner | 59 min |
| May 7, 3:25 PM CDT | Areal Flood Warning | ICT | Harvey, Sedgwick | 19 hr |
| May 7, 3:30 PM CDT | Special Weather Statement | ICT | Harper | 30 min |
| May 7, 3:58 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick, Sumner | 62 min |
| May 7, 4:05 PM CDT | Special Weather Statement | ICT | Cowley | 25 min |
| May 7, 4:20 PM CDT | Areal Flood Warning | ICT | Sumner | 18 hr |
| May 7, 4:20 PM CDT | Severe Thunderstorm Warning | ICT | Sumner | 55 min |
| May 7, 4:39 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley, Sedgwick | 66 min |
| May 7, 5:05 PM CDT | Severe Thunderstorm Warning | ICT | Cowley, Sumner | 55 min |
| May 7, 5:15 PM CDT | Areal Flood Warning | ICT | Butler, Cowley | 17 hr |
| May 7, 5:36 PM CDT | Severe Thunderstorm Warning | ICT | Butler | 54 min |
| May 7, 5:38 PM CDT | Flash Flood Warning | ICT | Butler | 3 hr |
| May 7, 5:54 PM CDT | Severe Thunderstorm Warning | ICT | Cowley | 66 min |
| May 7, 6:34 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley, Elk, Greenwood | 56 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.